zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Logarithmically improved regularity criteria for the Navier-Stokes equations in multiplier spaces. (English) Zbl 1172.35063
Summary: The aim of this paper is to establish some logarithmically improved regularity criteria in term of the multiplier spaces to the Navier-Stokes equations.
35Q40PDEs in connection with quantum mechanics
35B65Smoothness and regularity of solutions of PDE
35B45A priori estimates for solutions of PDE
76D05Navier-Stokes equations (fluid dynamics)
76D03Existence, uniqueness, and regularity theory
[1]Beale, J. T.; Kato, T.; Majda, A.: Remarks on the breakdown of smooth solutions for the 3-D Euler equations, Comm. math. Phys. 94, 61-66 (1984) · Zbl 0573.76029 · doi:10.1007/BF01212349
[2]Da Veiga, H. Beirão: A new regularity class for the Navier – Stokes equations in rn, Chinese ann. Math. 16, 407-412 (1995) · Zbl 0837.35111
[3]Chan, C. H.; Vasseur, A.: Log improvement of the prodi – serrin criteria for Navier – Stokes equations, Methods appl. Anal. 14, 197-212 (2007) · Zbl 1198.35175 · doi:euclid:maa/1215442823
[4]Hopf, E.: Über die anfangswertaufgabe für die hydrodynamischen grundgleichungen, Math. nachr. 4, 213-231 (1951) · Zbl 0042.10604
[5]Escauriaza, L.; Serëgin, G. A.; Sverak, V.: L3,-solutions of Navier – Stokes equations and backward uniqueness, Uspekhi mat. Nauk 58, 3-44 (2003) · Zbl 1064.35134 · doi:10.1070/RM2003v058n02ABEH000609
[6]Gala, S.: Multipliers spaces, Muckenhoupt weights and pseudo-differential operators, J. math. Anal. appl. 324, 1262-1273 (2006) · Zbl 1129.47037 · doi:10.1016/j.jmaa.2005.12.040
[7]Gala, S.: The Banach space of local measures and regularity criterion to the Navier – Stokes equations, New Zealand J. Math. 36, 63-83 (2007) · Zbl 1189.35225
[8]Gala, S.: Regularity criterion on weak solutions to the Navier – Stokes equations, J. korean math. Soc. 45, 537-558 (2008) · Zbl 1221.35277 · doi:10.4134/JKMS.2008.45.2.537
[9]Leray, J.: Sur le mouvement d’un liquide visqueux emplissant l’espace, Acta math. 63, 183-248 (1934) · Zbl 60.0726.05 · doi:10.1007/BF02547354
[10]Montgomery-Smith, S.: Conditions implying regularity of the three dimensional Navier – Stokes equation, Appl. math. 50, 451-464 (2005) · Zbl 1099.35086 · doi:10.1007/s10492-005-0032-0
[11]Prodi, G.: Un teorema di unicità per le equazioni di Navier – Stokes, Ann. mat. Pura appl. 48, 173-182 (1959) · Zbl 0148.08202 · doi:10.1007/BF02410664
[12]Serrin, J.: The initial value problem for the Navier – Stokes equations, , 69-98 (1963) · Zbl 0115.08502
[13]Struwe, M.: On partial regularity results for the Navier – Stokes equations, Comm. pure appl. Math. 41, 437-458 (1988) · Zbl 0632.76034 · doi:10.1002/cpa.3160410404
[14]Zhou, Y.: Regularity criteria in terms of pressure for the 3-D Navier – Stokes equations in a generic domain, Math. ann. 328, 173-192 (2004) · Zbl 1054.35062 · doi:10.1007/s00208-003-0478-x
[15]Zhou, Y.: A new regularity criterion of weak solutions to the Navier – Stokes equations, J. math. Pures appl. 84, 1496-1514 (2005) · Zbl 1092.35081 · doi:10.1016/j.matpur.2005.07.003
[16]Zhou, Y.: A new regularity criterion for the Navier – Stokes equations in terms of the direction of vorticity, Monatsh. math. 144, 251-257 (2005) · Zbl 1072.35148 · doi:10.1007/s00605-004-0266-z
[17]Zhou, Y.: On a regularity criterion in terms of the gradient of pressure for the Navier – Stokes equations in RN, Z. angew. Math. phys. 57, 384-392 (2006) · Zbl 1099.35091 · doi:10.1007/s00033-005-0021-x
[18]Y. Zhou, S. Gala, Regularity criteria for the solutions to the 3D MHD equations in the multiplier space, submitted for publication, 2008